Spline approximations for systems of ordinary differential equations III

Authors

  • Th. Fawzy Suez Canal University, Ismailia, Egypt
  • Z. Ramadan University Cairo, Egypt
Abstract views: 166

Abstract

Not available.

Downloads

References

Micula, Gh. Spline functions of higher degree of approximation for solutions of systems of differential equations. (Romanian) Studia Univ. Babeş-Bolyai Ser. Math.-Mech. 17 (1972), no. 1, pp. 21-32, MR0307481.

Micula, Gh. Approximate integration of systems of differential equations by spline functions. Studia Univ. Babeş-Bolyai Ser. Math.-Mech. 16 (1971), no. 2, pp. 27-39, MR0305602.

Schumaker, Larry L. Optimal spline solutions of systems of ordinary differential equations. Differential equations (Sao Paulo, 1981), pp. 272-283, Lecture Notes in Math., 957, Springer, Berlin-New York, 1982, MR0679150, https://doi.org/10.1007/bfb0066243

Fawzy, Th.; Ramadan, Z. Spline approximations for system of ordinary differential equations. III. Anal. Numér. Théor. Approx. 15 (1986), no. 2, pp. 117-125, MR0889520.

Downloads

Published

1986-08-01

Issue

Section

Articles

How to Cite

Fawzy, T., & Ramadan, Z. (1986). Spline approximations for systems of ordinary differential equations III. Anal. Numér. Théor. Approx., 15(2), 117-125. https://ictp.acad.ro/jnaat/journal/article/view/1986-vol15-no2-art4